Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

June 26, 20185 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jun 26, 2018, 9:13 PM EDT for 5 counties in Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 9:13 PM EDT (01:13 UTC)
Expired
Jun 26, 2018, 9:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Catoosa County, GA, Chattooga County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 9:15 PM EDTTSTM WND DMGLinwood, GATREE BLOW DOWN IN LAFAYETTE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WWUS82 KFFC 270113
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
913 PM EDT TUE JUN 26 2018
 
GAZ002>006-011-012-019-270145-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-Fannin GA-
913 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...NORTHWESTERN GORDON...MURRAY...NORTHEASTERN FLOYD
AND NORTHWESTERN FANNIN COUNTIES UNTIL 945 PM EDT...

At 913 PM EDT...a line of strong thunderstorms was along a line
extending from Tennga to near Naomi to near Desoto State Park...and
moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Lafayette, Summerville, Chatsworth, Ringgold, Fort
Oglethorpe, Chickamauga, Trion, Varnell, Lookout Mountain, Eton,
Tunnel Hill, Cohutta, Resaca, Lyerly, Menlo, Center Post, Crandall,
Subligna and Cohutta Wilderness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3498 8446 3485 8459 3485 8462 3484 8460
      3460 8484 3431 8547 3460 8553 3476 8545
      3487 8544 3498 8536
TIME...MOT...LOC 0113Z 295DEG 10KT 3498 8473 3474 8519 3450 8557 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 8:31 PM EDT, 42 minutes earlier.

Area forecast discussion, Jun 26, 8:31 PM EDT, 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
831 PM EDT Tue Jun 26 2018

.UPDATE...
Near term forecast in pretty good shape. Convective complex in
eastern TN still chugging along and just now moving into far north
GA. Decent cold pool behind this line with temps around 70F. Not
seeing many svr reports in last hour or so but will keep a close
eye on it. Another smaller area of showers/storms over westcentral
GA but cloud tops warming and radar trends also decreasing
quickly. Hires models again of little value. Appears only recent
HRRR runs have decent handle on observed trends and very near term
so far. Should see convection dissipate by 11p to midnight.

SNELSON

&&

.PREV DISCUSSION... /Issued 315 PM EDT Tue Jun 26 2018/

SHORT TERM /Tonight through Wednesday Night/...

Upper level ridge still building in place over the gulf states,
keeping our area generally in west to northwest flow through the
short term period. A perturbation moving through the flow in
addition to diurnal heating will bring us showers and
thunderstorms this afternoon with another round of showers and
thunderstorms possible this evening, mainly across northern
Georgia. Have kept slight chance to chance pops across the area
for isolated to scattered coverage of showers/storms this
afternoon and evening. A few severe storms are not out of the
question, especially across northern Georgia.

For Wednesday, diurnal showers and thunderstorms are expected
again in the afternoon/evening. Later on Wednesday afternoon, a
short wave trough will push through the area and with it a focus
for showers and thunderstorms in conjunction with diurnal heating.
These showers/storms may linger into the evening as well. The
best chances for the strongest storms will be across northern
Georgia. A few storms may become severe with the main hazard being
damaging winds.

High temperatures today and Wednesday are in the 80s and 90s. Max
heat index values are around 100-103 in central Georgia for both
today and Wednesday. Trends will continue to be monitored as this
is just below heat advisory criteria.

Reaves

LONG TERM /Thursday through Tuesday/...

The forecast is on track with little changes needed at this
update. A trough and associated front will move through later
Wednesday through the overnight which should be the axis by which
we see most convection during this time. Expecting linear
development of showers and thunderstorms to move through from
north to central GA. The boundary will sag south of the area and
will be the catalysis for thunderstorms develop during Thursday
and Friday afternoons. By the weekend into next week, strong high
pressure will build overhead with ample ridging aloft. This will
result in widespread diurnal convection each afternoon/evening.

Temperatures will be AOA normal through the period.

26

PREV DISCUSSION... /Issued 424 AM EDT Tue Jun 26 2018/

LONG TERM /Wednesday Night through Monday/...

As the long term portion begins, a shortwave trough will be
pushing through the region late Wed evening into Wed night.
Although guidance is not really emphasizing this feature, fell
combination of this enhanced lift and residual instability will be
enough to keep convection going into the first half of the
overnight period.

Will continue in a NW flow type pattern through the end of the
week so will be difficult to time individual impulses within the
flow. May be less of a diurnal trend to pops during this time
period but for now have continued to indicate highest pops during
the afternoon hours. Some indications of perhaps some drier air
working into the NE corner of the forecast area Fri but may not be
enough to shut down convection completely given aforementioned
lift.

Mid and upper level high moves over the NE states for the weekend
into early next week. Deep layer moisture will traverse the
southern extent of this to bring higher rain chances back to the
area. Precipitable water increases to 2 inches by late Sat and
continues into Sun. Some notable dry air to move in from the east
by early next week with PW values falling to at or slightly below
seasonal norms.

Deese

&&

.AVIATION...
00Z Update...
Main concern is TSRA likelihood this evening. Isold SHRA and TSRA
east of ATL has dissipated but watching area about 50nm to the
southwest of ATL. Have kept TEMPO TS going until 02Z. With rain
and cool air in NE GA, could see some IFR cigs near KAHN but
otherwise VFR elsewhere tonight and Wed morning. Another round of
TSRA likely Wed afternoon after 22Z but not much confidence in
coverage. Have used PROB30 for now in most areas. Sfc winds
light SW becoming W 5-8kts after 15Z Wed.

//ATL Confidence...00Z Update...
Low-Medium confidence on TSRA likelihood tonight and Wed
afternoon.
High confidence in all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  72  93 /  50  50  40  30
Atlanta         74  90  75  91 /  30  40  40  40
Blairsville     66  84  67  86 /  50  60  50  30
Cartersville    71  90  72  91 /  40  50  40  40
Columbus        76  93  76  93 /  20  30  30  50
Gainesville     71  88  72  90 /  50  50  40  30
Macon           74  93  74  94 /  20  40  30  50
Rome            71  90  72  92 /  30  50  40  30
Peachtree City  72  91  73  91 /  30  40  30  50
Vidalia         75  94  76  94 /  20  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....22
AVIATION...SNELSON
Hazardous weather outlook, Jun 26, 2:54 PM EDT, 6 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
254 PM EDT Tue Jun 26 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
254 PM EDT Tue Jun 26 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia this afternoon. Isolated storms will be strong to severe,
with the main hazards damaging winds, large hail, frequent
lightning, and isolated flooding from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There will be an enhanced chance of strong to severe storms later
Wednesday into Wednesday night as an upper level storm system
moves across the area bringing likely storm coverage to North
Georgia.

There is a chance of thunderstorms each day for the rest of the
time period through next week, mainly during the afternoon and
evening hours with few storms becoming strong to severe each day
with gusty winds, frequent lightning and isolated flooding from
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 26, 7:55 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
755 PM EDT TUE JUN 26 2018

GAZ016-270030-
White GA-
755 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 830 PM EDT...

At 754 PM EDT...a strong thunderstorm was over Robertstown, or 8
miles north of Cleveland...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Camp Coleman Lake, Whitley Gap
Shelter, Robertstown, Anna Ruby Falls, Leaf, Smithgall Woods
Conservation Are, Sautee, Qualatchee Lake and Low Gap Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3477 8363 3473 8362 3472 8364 3467 8364
      3465 8366 3462 8364 3460 8364 3455 8362
      3464 8387 3472 8386 3473 8383 3477 8383
      3478 8382 3480 8375 3479 8371 3480 8369
TIME...MOT...LOC 2354Z 288DEG 15KT 3472 8375

WIND...40MPH
Special weather statement, Jun 26, 8:12 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
812 PM EDT TUE JUN 26 2018

GAZ006>009-015-270045-
Gilmer GA-Union GA-Towns GA-Lumpkin GA-Fannin GA-
812 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILMER...UNION...
TOWNS...NORTHEASTERN LUMPKIN AND FANNIN COUNTIES UNTIL 845 PM EDT...

At 812 PM EDT...a line of strong thunderstorms was along a line
extending from near Cherry Log to near Plum Orchard Gap Shelter...and
moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Ellijay, Blue Ridge, Hiawassee, Blairsville, Young Harris, East
Ellijay, Morganton, Suches, Blue Mountain Shelter, Jones Mill,
Gumlog, Higdon, Loving, Jones Creek, Titus, Woods Hole Shelter, Low
Gap Shelter, Pisgah, Mineral Bluff and Vogel State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3494 8358 3494 8360 3492 8359 3491 8363
      3488 8366 3481 8366 3479 8370 3480 8375
      3478 8382 3473 8383 3472 8386 3469 8386
      3467 8390 3466 8441 3474 8461 3491 8457
      3499 8370 3499 8358
TIME...MOT...LOC 0012Z 308DEG 23KT 3484 8440 3491 8359

WIND...40MPH
Special weather statement, Jun 26, 8:17 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT TUE JUN 26 2018

GAZ001>004-270100-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
817 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD...CATOOSA...
WALKER AND DADE COUNTIES UNTIL 900 PM EDT...

At 817 PM EDT...a line of strong thunderstorms was along a line
extending from near Chattanooga to near Bridgeport...and moving
southeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lafayette, Ringgold, Trenton, Fort Oglethorpe, Rossville,
Chickamauga, Varnell, Lookout Mountain, Tunnel Hill, Cohutta, Blue
Spring, Fairview, Linwood, Chattanooga  Valley, Cloudland Canyon
State Park, Hooker, Cooper Heights, Rock Spring, Rising Fawn and
Noble.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8481 3494 8484 3459 8549 3459 8553
      3498 8560
TIME...MOT...LOC 0017Z 311DEG 18KT 3506 8530 3491 8571

WIND...40MPH
Special weather statement, Jun 26, 8:57 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
857 PM EDT TUE JUN 26 2018

GAZ024-270145-
Banks GA-
857 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR BANKS COUNTY UNTIL 945 PM EDT...

At 857 PM EDT...a strong thunderstorm was near Demorest, or near
Clarkesville...moving southeast at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Homer, Baldwin, Lula, Maysville, Pinefield Crossroads and
Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3448 8346 3446 8340 3442 8338 3437 8339
      3426 8357 3427 8359 3440 8366 3441 8365
      3442 8362 3444 8361 3445 8359 3449 8355
      3449 8354
TIME...MOT...LOC 0057Z 314DEG 7KT 3454 8359

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 26, 9:09 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     3 NNW LEAF              34.61N  83.68W
06/26/2018                   WHITE              GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS MULTIPLE TREES DOWN AT DUNCAN
            BRIDGE RD AND HWY 255 SOUTH

&&

EVENT NUMBER FFC1800469

THIEM
Special weather statement, Jun 26, 9:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
913 PM EDT TUE JUN 26 2018

GAZ002>006-011-012-019-270145-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-Fannin GA-
913 PM EDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...NORTHWESTERN GORDON...MURRAY...NORTHEASTERN FLOYD
AND NORTHWESTERN FANNIN COUNTIES UNTIL 945 PM EDT...

At 913 PM EDT...a line of strong thunderstorms was along a line
extending from Tennga to near Naomi to near Desoto State Park...and
moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Lafayette, Summerville, Chatsworth, Ringgold, Fort
Oglethorpe, Chickamauga, Trion, Varnell, Lookout Mountain, Eton,
Tunnel Hill, Cohutta, Resaca, Lyerly, Menlo, Center Post, Crandall,
Subligna and Cohutta Wilderness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3498 8446 3485 8459 3485 8462 3484 8460
      3460 8484 3431 8547 3460 8553 3476 8545
      3487 8544 3498 8536
TIME...MOT...LOC 0113Z 295DEG 10KT 3498 8473 3474 8519 3450 8557

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:10 PM EDTSevere Thunderstorm WarningFFCWhite35 min
Jun 26, 8:12 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union33 min
Jun 26, 8:17 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker43 min
Jun 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker50 min
Jun 26, 8:57 PM EDTSpecial Weather StatementFFCBanks48 min
Jun 26, 9:46 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jun 26, 9:48 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes27 min
Jun 26, 9:51 PM EDTSpecial Weather StatementFFCBarrow24 min
Jun 26, 9:58 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Taliaferro, Wilkes47 min
Jun 26, 10:09 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett36 min
Jun 26, 10:19 PM EDTSpecial Weather StatementFFCJackson, Madison26 min
Jun 26, 10:46 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison29 min
Jun 26, 11:02 PM EDTRiver Flood WarningFFCFulton, Gwinnett2 hr
Jun 26, 11:06 PM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton9 min
Jun 26, 11:16 PM EDTSpecial Weather StatementFFCBarrow, Morgan, Newton, Oconee, Walton29 min
Jun 26, 11:59 PM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam31 min
Jun 27, 12:19 AM EDTSpecial Weather StatementFFCFulton26 min
Jun 27, 12:26 AM EDTRiver Flood WarningFFCGwinnett48 min
Jun 27, 12:33 AM EDTSpecial Weather StatementFFCButts, Greene, Hancock, Jasper, Putnam27 min
Jun 27, 12:54 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more36 min
Jun 27, 1:00 AM EDTSpecial Weather StatementFFCGreene, Taliaferro30 min
Jun 27, 1:35 AM EDTSpecial Weather StatementFFCBibb, Jones25 min
Jun 27, 2:00 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Twiggs, Wilkinson30 min
Jun 27, 2:32 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more28 min
Jun 27, 3:01 AM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson29 min
Jun 27, 4:16 AM EDTRiver Flood WarningFFCGwinnett, Walton3 hr
Jun 27, 1:44 PM EDTSpecial Weather StatementFFCUnion31 min
Jun 27, 2:26 PM EDTSpecial Weather StatementFFCFloyd34 min
Jun 27, 2:32 PM EDTSpecial Weather StatementFFCTowns, Union43 min
Jun 27, 2:41 PM EDTSpecial Weather StatementFFCChattooga34 min
Jun 27, 2:44 PM EDTSpecial Weather StatementFFCFannin31 min
Jun 27, 3:02 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly28 min
Jun 27, 3:22 PM EDTSpecial Weather StatementFFCChattooga38 min
Jun 27, 3:31 PM EDTSpecial Weather StatementFFCUnion44 min
Jun 27, 3:34 PM EDTSpecial Weather StatementFFCWhitfield26 min
Jun 27, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Wilcox44 min
Jun 27, 4:03 PM EDTSpecial Weather StatementFFCPaulding27 min
Jun 27, 4:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding, Polk50 min
Jun 27, 4:14 PM EDTSpecial Weather StatementFFCGilmer, Murray31 min
Jun 27, 4:23 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox52 min
Jun 27, 4:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jun 27, 4:35 PM EDTSpecial Weather StatementFFCCobb40 min
Jun 27, 4:56 PM EDTSpecial Weather StatementFFCDouglas34 min
Jun 27, 5:29 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jun 27, 5:33 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Jun 27, 5:46 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette29 min
Jun 27, 5:58 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs32 min
Jun 27, 6:08 PM EDTSpecial Weather StatementFFCToombs22 min
Jun 27, 6:20 PM EDTSevere Thunderstorm WarningFFCToombs25 min
Jun 27, 6:32 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard43 min
Jun 27, 6:39 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe51 min
Jun 27, 7:23 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup, Upson52 min
Jun 27, 7:42 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more48 min
Jun 27, 7:59 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield31 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.